MAUDE Adverse Event Report: MEDLINE INDUSTRIES - EXCELSIOR; SYRINGE, 2.5ML SALINE IN 3ML

MEDLINE INDUSTRIES - EXCELSIOR; SYRINGE, 2.5ML SALINE IN 3ML
Catalog Number EMZE010030
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that there was "no fluid in the syringe".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
No fluid in syringe.

Common Device Name
SYRINGE, 2.5ML SALINE IN 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES - EXCELSIOR
1933 heck ave
neptune NJ 07753
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key21936300
Report Number2027791-2025-00004
Device Sequence Number12735943
Product Code NGT
UDI-Device Identifier00363807100305
UDI-Public00363807100305
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberEMZE010030
Device Lot Number3145261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown